# SDR 20000616AP004

- Difficulty date: April 6, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N233CJ
- Make and model: Saab 340B
- Aircraft serial: 233
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 19,629 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AIRCRAFT CARGO COMPARTMENT SMOKE WARNING LIGHT ILLUMINATED DURING FLIGHT EN ROUTE TO IAD.  EXTINGUISHER ACTUATED.  CREW LANDED AIRCRAFT AT IAD WITHOUT FURTHER EVENT.  AIRCRAFT CARGO COMPARTMENT WAS INSPECTED WITH NO EVIDENCE OF SMOKE OR FIRE NOTED.  REMOVED AND REPLACED FIRE BOTTLE AND CARTRIDGE.  CLEANED AND INSPECTED SMOKE DETECTORS AND SENSORS, NO FURTHER ACTION REQUIRED.  NO SYSTEM DEFECTS NOTED.  (M)
